# SDR 20010426CW001

- Difficulty date: August 9, 1998
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A60A
- System (JASC): 5714 · Wing, Center Box
- Part: Spar Cap
- Part number: 118100021603
- Condition: Corroded
- Location: Center Section
- Part time: 23,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD SIDE OF MAIN WING SPAR LOWER CAP BOND ASSEMBLY.  THE AFFECTED AREA IS UNDER THE CABIN FLOOR IN THE CABIN.  CORROSION DAMAGE FOUND TO REQUIRE REPLACEMENT OF THE SPAR CAP BOND ASSEMBLY.
